| Catalog Number |
05964075001 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sodium electrode lot number and expiration date were not provided.The field service engineer (fse) found the screws on the vacuum and sipper nozzles were loose.The fse tightened them.Since the service visit, the customer has had no further issues.The investigation determined the event was due to a maintenance issue.
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for ise sodium electrode on a cobas 8000 ise 1800 module.The initial result was 130 mmol/l.The sample was repeated 4 times with results of 134 mmol/l, 137 mmol/l, 137 mmol/l, and 135 mmol/l.The customer repeated the sample as the initial result did not correspond to the patient¿s history.No questionable results were reported outside of the laboratory.